# SDR RRXA97025

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Rt Glareshield
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CO-PILOTS GLARESHIELD FLUORESCENT TUBE BURNED OUT FOLLOWED BY A STRONG ELECTRICAL ODOR.  PULLED THE INSTRUMENT PANEL C/B SMELL WENT AWAY.  SUSPECT BALLAST LOCATED BY CO-PILOTS RIGHT FOOT.  REMOVED AND REPLACED LIGHT TRANSFORMER BALLAST, GLARESHIELD FLUORESCENT OPS CHECK GOOD.
